# SDR VNAA0508009

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 3,268 hours, 3,257 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED POSSIBLE LIGHTNING DAMAGE ON THE LEFT WINGLET TRAILING EDGE.  MAINTENANCE COMPLIED WITH EN ROUTE & DETAILED LIGHTNING STRIKE INSPECTIONS IAW CRJ200 AMM 05-51-05-210-801, AMM 05-51-05-220-801, AND AMM 05-51-05-220-803.  THE LT WINGLET  WAS REPAIRED IAW BOMBARDIER REO 601R-57-30-001.  MINOR DAMAGE TO THE NR 5 OUTBOARD TRAILING EDGE FLAP FAIRING WAS REPAIRED IAW CRJ200 SRM 57-50-00.  NO OTHER DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
